# SDR DALA2021120307477

- Difficulty date: December 3, 2021
- Submitted: December 4, 2021
- Operation: Air carrier
- Aircraft: N362DN
- Make and model: Airbus A321-211
- Aircraft serial: 8447
- Aircraft time: 8,235 hours, 3,702 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER DOOR CLOSED AND APU BLEED ON, DIRTY SMOKE SMELL IN COCKPIT. COMPLIED WITH AMDS WORK CARD 0550-2002 UP TO STEP 8. STEP 8 NEEDS TO BE COMPLIED WITH. SOURCE OF SMOKE SMELL LEAKING APU FUEL CONTROL. ITEM NEEDS REPLACED.(063349)REMOVED AND REPLACED APU FUEL CONTROL UNIT PER A321 AMM 49-32, LEAK CK GOOD.  COMPLIED WITH AMDS WORK CARD 4900-2001 UP TO STEP 5. NEEDS TO BE COMPLIED WITH COMPLETED WRK CARDS 49-2001 AND 0550- 2002.
